Gabriel Lord
Gabriel Lord
Verified email at - Homepage
Cited by
Cited by
An introduction to computational stochastic PDEs
GJ Lord, CE Powell, T Shardlow
Cambridge University Press, 2014
Cellular buckling in long structures
GW Hunt, MA Peletier, AR Champneys, PD Woods, M Ahmer Wadee, ...
Nonlinear Dynamics 21, 3-29, 2000
Waves and bumps in neuronal networks with axo-dendritic synaptic interactions
S Coombes, GJ Lord, MR Owen
Physica D: Nonlinear Phenomena 178 (3-4), 219-241, 2003
Stochastic methods in neuroscience
C Laing, GJ Lord
OUP Oxford, 2009
Nonlinear dynamics and pattern bifurcations in a model for vegetation stripes in semi-arid environments
JA Sherratt, GJ Lord
Theoretical population biology 71 (1), 1-11, 2007
Stochastic exponential integrators for the finite element discretization of SPDEs for multiplicative and additive noise
GJ Lord, A Tambue
IMA Journal of Numerical Analysis 33 (2), 515-543, 2013
Cylindrical shell buckling: a characterization of localization and periodicity
GW Hunt, GJ Lord, MA Peletier
Discrete and Continuous Dynamical Systems Series B 3 (4), 505-518, 2003
A numerical scheme for stochastic PDEs with Gevrey regularity
GJ Lord, J Rougemont
IMA journal of numerical analysis 24 (4), 587-604, 2004
Homoclinic and heteroclinic orbits underlying the post-buckling of axially-compressed cylindrical shells
GW Hunt, GJ Lord, AR Champneys
Computer methods in applied mechanics and engineering 170 (3-4), 239-251, 1999
Cylinder buckling: the mountain pass as an organizing center
J Horák, GJ Lord, MA Peletier
SIAM Journal on Applied Mathematics 66 (5), 1793-1824, 2006
The exponential integrator scheme for stochastic partial differential equations: pathwise error bounds
PE Kloeden, GJ Lord, A Neuenkirch, T Shardlow
Journal of Computational and Applied Mathematics 235 (5), 1245-1260, 2011
Adaptive time-stepping strategies for nonlinear stochastic systems
C Kelly, GJ Lord
IMA Journal of Numerical Analysis 38 (3), 1523-1549, 2018
Computation of localized post buckling in long axially compressed cylindrical shells
GJ Lord, AR Champneys, GW Hunt
Philosophical Transactions of the Royal Society of London. Series A …, 1997
Computation of homoclinic solutions to periodic orbits in a reduced water-wave problem
AR Champneys, GJ Lord
Physica D: Nonlinear Phenomena 102 (1-2), 101-124, 1997
Branching dendrites with resonant membrane: a “sum-over-trips” approach
S Coombes, Y Timofeeva, CM Svensson, GJ Lord, K Josić, SJ Cox, ...
Biological Cybernetics 97, 137-149, 2007
An exponential integrator for advection-dominated reactive transport in heterogeneous porous media
A Tambue, GJ Lord, S Geiger
Journal of Computational Physics 229 (10), 3957-3969, 2010
Do true elevation gravity–capillary solitary waves exist? A numerical investigation
AR Champneys, JM Vanden-Broeck, GJ Lord
Journal of Fluid Mechanics 454, 403-417, 2002
Computation of homoclinic orbits in partial differential equations: an application to cylindrical shell buckling
GJ Lord, AR Champneys, GW Hunt
SIAM Journal on Scientific Computing 21 (2), 591-619, 1999
Postprocessing for stochastic parabolic partial differential equations
GJ Lord, T Shardlow
SIAM journal on numerical analysis 45 (2), 870-889, 2007
Numerical computation of solitary waves in infinite cylindrical domains
GJ Lord, D Peterhof, B Sandstede, A Scheel
SIAM journal on Numerical Analysis 37 (5), 1420-1454, 2000
The system can't perform the operation now. Try again later.
Articles 1–20